Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Severe throat infection. Mucus in the mouth with cough. Prescribed with mucolite, telekast, kyrab and immunaceforte. Proper medication?

Hi, I have severe throat infection since few weeks, I have continuous cough which causes kind of mucus coming in mouth. I have visited doctor and he provided tablets. Magnacef 325, Telekast, Immunaceforte, Kyrab & Capsule Mucolite with wokadine gargles. Can you pls tell me why i have been provided so many tablets. i completed 1 week tablet still i have cough problem... What had hapnd me so many tablets ? Severe problem with my throat ?
Asked On : Wed, 24 Apr 2013
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
your doctor prescribed you those tablets because he wants to eliminate the infection from you.If you cough still persists after 2weeks then you have to take a mountaux test and chest xray to rule out tuberculosis.TRY SYP.GRILLINCTUS for cough may be it might give you some relief.Thank you.
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor